# SDR SWIA202157842

- Difficulty date: February 16, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 547-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK SEGMENT BETWEEN F.S.547 TO F.S.559+80 IS CORRODED.     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED SEAT TRACK IAW CRJ 200 AMM 53-01-11-000-802 AND 53-01-11-400-802. GO TO CAMP # 22345776 FOR FAB
